# SDR REXA201906030764

- Difficulty date: May 22, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 27,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R317011
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB IS CRACKED AT LWR PART OF RISER FOR 832CT
REPAIRED PAX DOOR FWD WEB AT LWR PART OF RISER FOR STEP 832CT IAW REO 601R-52-11-702. AAR SM 107
